# SDR A6WA200100025

- Difficulty date: March 29, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- Aircraft time: 24,729 hours, 32,871 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31050105
- Part serial: 0313
- Condition: Failed
- Location: Door
- Part time: 28,403 hours, 41,047 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE DID NOT DEPLOY, HUNG LIMP.  MAINTENANCE REMOVED AND REPLACED EVACUATION SLIDE AFTER PULLING PULL HANDLE TO INFLATE.
